# SDR SIMA2018071615002

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 20,109 hours, 14,136 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00738
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING FLIGHT. CLIMB WAS HALTED AT 11,500 DECENT TO 10,000. UNPRESSURIZED FLIGHT PROCEDURE APPLIED VIA QRH. INTERROGATED MDC MSG AND FOUND ID B1-006165. REF FIM TASK 21-32-01-810-801. FOUND OUTFLOW VLV INOP. R&R OUTFLOW VALVE IAW AMM 21-32-01. OPC GOOD. PRESSURIZE THE AIRCRAFT FOR MAINTENANCE IAW AMM 21-31-00. PRESSURIZATION GOOD.
